# SDR SWAA2022080833825

- Difficulty date: July 25, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232RF HAS MULTIPLE PULLED AND LOOSE COMPOSITE STRANDS ON THE UPPER SURFACE. / [01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 232RF FROM BMS 4-17TY3 LOT#1430725-1; INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K; PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5.S AND BOEING DWG 144A5810-124. USED THERMOMETER ID:ATS2209 CAL DUE 10/2022;[02] INSPECTED AND VERIFIED REPLACEMENT PANEL FABRICATED PER SRM 53-00-50-2R-0 PARA 1A(NOTE); 5.S AND BOEING DWG 144A5810-124.
